MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; METALLIC BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; METALLIC BALL HEAD
Catalog Number 01.25.011
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the medical affairs director performed a clinical evaluation and commented as follows: a tha patient with recurrent dislocation was revised few days after primary surgery; a double mobility cup was implanted.This is normally a good solution for patient that show hip instability.The problem that originated revision surgery is not to be attributed to a faulty implant, it's usually due to lack or inefficiency of stabilizing anatomical structures on the patient side.Batch reviews performed on (b)(6) 2017.Lot 165886: (b)(4) items manufactured and released on 05 january 2017.Expiration date: 2021-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact flat pe hc liner ø28/b, code 01.32.2837hct, lot.160902 (k103721).(b)(4) items manufactured and released on 20 april 2016.Expiration date: 2021-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had dislocated twice since her primary surgery.Head, liner and cup were removed.Final reduction was achieved and provided good stability.The head dislocated from the liner.The revision surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
METALLIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6921430
Report Number3005180920-2017-00562
Device Sequence Number13804777
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Catalogue Number01.25.011
Device Lot Number165886
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight80